Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from type 2 diabetic, thyroid, blood pressure. Taking medication. Have sore feet. How to relieve the pain?

I am a type 2 diabetic,taking medication for same, also thyroid and blood pressure also taking medication for both on a daily basis, as I work in the caring profession and am constantly on my feet, my feet are so sore when I get home I'm hardly able to put one foot past the other, what would you recommend to relieve the pain.???
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The most likely cause for such a pain in your foot seems to be due to diabetic peripheral neuropathy.
Prolonged standing and associated VIT B 12 deficiency might be contributing to your symptoms of foot pain.
You must consult your doctor and get proper physical examination along with other relevant investigations like nerve conduction studies along with arterial and venous doppler of both legs and VIT B 12 estimation.
If VIT B 12 deficiency is found then take injectable VIT B 12 for 7 to 10 days after consulting your doctor.
If diabetic peripheral neuropathy is diagnosed then treatment involves
Tight blood sugar control
Anti seizure medicine like PREGABLIN
Anti depressants like DULOXETINE
Opiods like TRAMADOL etc.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor